# SDR ASAA1057905

- Difficulty date: June 7, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 10,021 hours, 2,915 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 4374
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 35,417 hours, 17,158 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB DUCT PRESSURE READINGS WERE:  (FL 370 L 42PSI R 21PSI N1 100.6/ 100.6.) (FL 380 L 41PSI R 20PSI N1 101.0/ 101.0) (CRUISE FL 390 L 38PSI R 24PSI N1 89.8/ 89.7) (TOP DESCENT FL 390 L 37PSI R 23PSI N1 88.5 / 88.5.).  ACCOMP ENG BLEED AIR SYSTEM HEALTH CHECK REF MM 36 11 00 700 801 AND MM 36 12 00 700 801.  PRSOV AND HIGH STAGE REG FAILED.  REPLACED PRSOV REF MM 36 11 04 400 801.  REPLACED HIGH STAGE REGULATOR REF MM 36 11 07 400 801.  PERFORMED BLEED AIR HEALTH CHECK REF MM 36 11 00 700 801 & 36 12 00 700 801.  OPS CHECK GOOD.
